EconPapers    
Economics at your fingertips  
 

Fixed-Point Theorems for Multivalued Mappings in Modular Metric Spaces

Parin Chaipunya, Chirasak Mongkolkeha, Wutiphol Sintunavarat and Poom Kumam

Abstract and Applied Analysis, 2012, vol. 2012, 1-14

Abstract:

We give some initial properties of a subset of modular metric spaces and introduce some fixed-point theorems for multivalued mappings under the setting of contraction type. An appropriate example is as well provided. The stability of fixed points in our main theorems is also studied.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/503504.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/503504.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:503504

DOI: 10.1155/2012/503504

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:503504